中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: TIME-EVOLUTION OPERATOR AND GEOMETRIC PHASE FOR A SYSTEM WITH A SU(1,1)(+SH(4) HAMILTONIAN
作者: XU, JB ;  QIAN, TZ ;  GAO, XC
刊名: PHYSICAL REVIEW A
出版日期: 1991
卷号: 44, 期号:3, 页码:1485-1490
关键词: GENERALIZED COHERENT STATES ;  CYCLIC QUANTUM EVOLUTION ;  BERRYS PHASE ;  SU(2)
学科分类: Physics
通讯作者: XU, JB , ZHEJIANG UNIV,DEPT PHYS,HANGZHOU 310027,PEOPLES R CHINA.
部门归属: CHINESE CTR ADV SCI & TECHNOL,WORLD LAB,BEIJING,PEOPLES R CHINA; CHINESE ACAD SCI,INST THEORET PHYS,BEIJING,PEOPLES R CHINA
英文摘要: In this paper, the exact solution and time-evolution operator for the system with a su(1,1)(+(s)h(4) Hamiltonian are found by making use of Lewis-Riesenfeld quantum theory. The time-evolution operator is then used to derive the Aharonov-Anandan phase. Finally, the noncylclic evolution is discussed with the help of the Aharonov-Anandan phase and the Berry phase is calculated by taking the adiabatic limit.
收录类别: SCI
原文出处: 查看原文
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/11296
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item:
File Name/ File Size Content Type Version Access License
Time-evolution operator and geometric phase for a system with a su(1,1)[semiprodsum]sh(4) Hamiltonian.pdf(214KB)----开放获取View Download

Recommended Citation:
XU, JB,QIAN, TZ,GAO, XC. TIME-EVOLUTION OPERATOR AND GEOMETRIC PHASE FOR A SYSTEM WITH A SU(1,1)(+SH(4) HAMILTONIAN[J]. PHYSICAL REVIEW A,1991,44(3):1485-1490.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [XU, JB]'s Articles
 [QIAN, TZ]'s Articles
 [GAO, XC]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [XU, JB]‘s Articles
 [QIAN, TZ]‘s Articles
 [GAO, XC]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Time-evolution operator and geometric phase for a system with a su(1,1)[semiprodsum]sh(4) Hamiltonian.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace